# SDR AWXA200501368

- Difficulty date: October 10, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 59,624 hours, 37,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545834280
- Condition: Corroded
- Location: Bs 271-279
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED CORROSION ON THE FORWARD LAV, INBOARD, WALL LOWER ATTACH CHANNEL FROM BS 271 TO BS 279, BL 12L AND WL 209.  MAINTENANCE REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-10-51-1A1 FIG 101.  FABRICATED NEW WALL SUPPORT CHANNEL IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5310-05295-ES3.  INSTALLED FABRICATED REPAIR PARTS FROM BS 271 TO BS 279, BL 12L AND AWL 209 IAW AWA ER NR 03-5310-05295-ES3.
